Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the positive solutions of semilinear equations $ \Delta u+\lambda u-hu\sp p=0$ on the compact manifolds


Author: Tiancheng Ouyang
Journal: Trans. Amer. Math. Soc. 331 (1992), 503-527
MSC: Primary 35B05; Secondary 35J60, 58G20, 58G30
MathSciNet review: 1055810
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the existence, nonexistence, and uniqueness of positive solutions of semilinear equations $ \Delta u + \lambda u - h{u^p}= 0$ on compact Riemannian manifolds as well as on bounded smooth domains in $ {R^n}$ with homogeneous Dirichlet or Neumann boundary conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35B05, 35J60, 58G20, 58G30

Retrieve articles in all journals with MSC: 35B05, 35J60, 58G20, 58G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1055810-7
PII: S 0002-9947(1992)1055810-7
Article copyright: © Copyright 1992 American Mathematical Society